Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Journal of Graph Theory
    Year: 2010
    Volume: 64
    Number: 1
    DBLP: db/journals/jgt/jgt64.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 27  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Abdelfattah Abouelaoualim, Kinkar Chandra Das, Wenceslas Fernandez de la Vega, Marek Karpinski, Yannis Manoussakis, Carlos Alberto de Jesus Martinhon, Rachid Saad.
    Cycles and paths in edge-colored graphs with given degrees.
    Journal of Graph Theory 2010, Volume 64 (0) 2010
    Journal article
    Arthur H. Busch, Guantao Chen, Michael S. Jacobson.
    Transitive partitions in realizations of tournament score sequences.
    Journal of Graph Theory 2010, Volume 64 (0) 2010
    Journal article
    Jianfeng Hou, Jianliang Wu, Guizhen Liu, Bin Liu.
    Acyclic edge chromatic number of outerplanar graphs.
    Journal of Graph Theory 2010, Volume 64 (0) 2010
    Journal article
    Tibor Szabó, Philipp Zumstein, Stefanie Zürcher.
    On the minimum degree of minimal Ramsey graphs.
    Journal of Graph Theory 2010, Volume 64 (0) 2010
    Journal article
    Hong-Jian Lai, Liming Xiong, Huiya Yan, Jin Yan.
    Every 3-connected claw-free
    Journal of Graph Theory 2010, Volume 64 (0) 2010
    Journal article
    Csilla Bujtás, Zsolt Tuza.
    C-perfect hypergraphs.
    Journal of Graph Theory 2010, Volume 64 (0) 2010
    Journal article
    János Pach, József Solymosi, Gábor Tardos.
    Crossing numbers of imbalanced graphs.
    Journal of Graph Theory 2010, Volume 64 (0) 2010
    Journal article
    Colton Magnant, Daniel M. Martin.
    An asymptotic version of a conjecture by Enomoto and Ota.
    Journal of Graph Theory 2010, Volume 64 (0) 2010
    Journal article
    Manoel Lemos, Talmage James Reid, Haidong Wu.
    Characterizing 3-connected planar graphs and graphic matroids.
    Journal of Graph Theory 2010, Volume 64 (0) 2010
    Journal article
    Heather Macbeth, Jana Siagiová, Jozef Sirán, Tomás Vetrík.
    Large Cayley graphs and vertex-transitive non-Cayley graphs of given degree and diameter.
    Journal of Graph Theory 2010, Volume 64 (0) 2010
    Show item 1 to 10 of 27  

    Your query returned 27 matches in the database.